# SDR ASAA2014030107026

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,814 hours, 8,788 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Malfunctioned
- Location: Vnav
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIGHT INOPERATIVE ON VNAV SELECTOR BUTTON ON MCP.  ACFT GROUNDED.  PERFORMED DFGS LRU TEST FOR MCP IAW MM 22-11-33/401 & THE HYD OFF PORTION OF THE LAND VERIFY IAW MM 22-11-00 / 201.  BOTH PASSED.  NO DEFECT NOTED.
